ITEM METADATA RECORD
Title: The solutions of the classical KMS equation for infinitely many non-interacting particles
Authors: Fannes, Mark ×
Pule, Jv
Verbeure, André #
Issue Date: 1977
Series Title: Physica A. Statistical and Theoretical Physics vol:86 issue:1 pages:177-184
URI: 
ISSN: 0378-4371
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science